# SDR P5CA0300719

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 8,591 hours, 1,513 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: NONE
- Part serial: NONE
- Condition: Malfunctioned
- Location: Vert. Stab
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAVEL NOT GOING TO LIMITS ON R/H INDICATOR DURING CONTROL CHECK. INSPECTED FWD & AFT RUDDER QUADRANT ASSYS, CABLE SYS., TRIM, CENTERING & FEEL MECHANISM PER MM 27-21-06, 27-21-08 & 27-21-11. ALL OK. PULLED A/C INTO HANGAR. AFTER 30 MIN. SYSTEM OPS CHECKED NORMAL PER MM 27-21-00. SUSPECT POSSIBILITY OF ICE IN AFT QUADRANT AREA DUE TO MOISTURE.
